# SDR USAA2009100592697

- Difficulty date: September 14, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,380 hours, 15,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725292500000
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - DELAMINATION ON LEFT WING PANEL 540DZ BETWEEN WING RIBS 6 & 6B.  REPLACED LEFT WING PANEL 540DZ BETWEEN WING RIBS 6 & 6B IAW A320 AMM 57-27-11.
